# SDR AT9900285

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL. FOUND THE G-4 FLOOR PAN SKIN CORRODED. REMOVED FLOOR PAN HAT SECTION, FABRICATED NEW SKIN, TREATED, PRIMED, INSTALLED SKIN AND REINSTALLED HAT SECTION IAW DC9 SRM 51-30-2, 51-10-3 AND 51-10-2.
